Avatar_universal
Trilastin
I'm gonna ask my doctor but still wondering what other people think....is it ok to use trilastin stretch mark cream on my breasts after having a breast enhancement done almost 6 months ago?
Cancel
1 Answers
Page 1 of 1
563773_tn?1374250139
Hello,
You should not used trilastin without medical supervision. Creams containing alpha hydroxyl acids and retin-A are said to be useful in decreasing the stretch marks but the advertised antimarks creams have no proof of effectiveness. Eat healthy ,nutritious food ,drink plenty of fluids and do moderate exercises. Laser therapy, and dermabrasion, alone or in combination have also been shown to be effective in diminishing the appearance of stretch marks.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.





Comment
Cancel
563773_tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Trilastin
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Cosmetic Surgery Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank